# SDR SWAA2022031132302

- Difficulty date: July 17, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 41,171 hours, 24,448 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 147A853093
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FOUND ON END TEE FITTING AT STA 1012 LBL 46 WL 208 / DAMAGE ON TEE FITTINGS AT BS 1012 LBL 46 WL 208 FOUND TO BE OUT OF LIMITS IAW SRM 51-10-02-0G-0 9C. REPLACED DAMAGED TEE P/N 147A8530-93 IAW ATS ER 19-04105 IR AND SWA EA 1-753-35380 IR 23959R 8/12/19
